# SDR CA951204006

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3898793
- Condition: Corroded
- Location: Fs511
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RH WHEEL WELL FAIRING STRUCTURE AT STA 511 FRAME CORRODED. REPLACED.
